Direct Integrals of Hilbert Spaces I.

Wilbert Wils

Mathematica Scandinavica (1970)

  • Volume: 26, page 73-88
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Wils, Wilbert. "Direct Integrals of Hilbert Spaces I.." Mathematica Scandinavica 26 (1970): 73-88. <>.

author = {Wils, Wilbert},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {73-88},
title = {Direct Integrals of Hilbert Spaces I.},
url = {},
volume = {26},
year = {1970},

AU - Wils, Wilbert
TI - Direct Integrals of Hilbert Spaces I.
JO - Mathematica Scandinavica
PY - 1970
VL - 26
SP - 73
EP - 88
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.